# SDR AALA20110708LGA01

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 74,933 hours, 40,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 23 TO 26 EMERGENCY LIGHTS INOPERATIVE.  RESEATED BATTERIES FOR ROWS 23 TO 26 EMERGENCY LIGHTS.
